I am currently taking Levlin Ed however I made a mistake within the first week of taking it. I took the very first tablet and then missed the next 3 consecutive pills. I did have unprotected sex during this time. This was 4 weeks ago, my period which is normally like absolute clock work was due 7 days ago, but only arrived yesterday. 6 days late. I thought I was in the clear when it arrived, however after less than 24 hours my period is now gone. It usually lasts 5 days. I am STILL experiencing, increased hunger and exhaustion, abdominal discomfort and bloating, burning sensations in my lower chest after eating and just generally not 100%. how likely is it that im pregnant and when should I test?
Symptoms: Abdominal discomfort, Burning sensations, increased appetite, increased exhaustion, other indications of early pregnancy
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.